Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

PSA tested, high reading. Is it due to steroids and clomid had before test? No prostate problem. Father had prostate cancer. Is it an indication I may have cancer or an enlarged prostate?

hi Im 38 years old. I just had my psa tested it was 4.34. I used anabolic steroids and finished 3 weeks before the blood test. I was also using clomid up to 2 days before the blood test. I ve had no prostate related problems what so ever. urine flow is perfect. Is it possible that the high reading is due to the steroids or clomid? Is it possible the reading may be different in a month or so? I m very concerned as my dad had prostate cancer . Is this an indication I may have cancer or an enlarged prostate as I know steroids can do that. Are my levels really high? My dr said it was double what it should be!
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
clomifene does not affect PSA but yes anabolic steroids does .it is better to have a physical examination DRE to know whether your prostrate is enlarged as u have a family history.
With a PSA level of 4-10 ng/mL, the likelihood of finding prostate cancer is about 25%.but only PSA is not reliable and as you said you had steroids prior to test.get Sare done and then we can think of retesting or biopsy if needed
Answered: Sat, 28 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor